# SDR SWAA2021081991915

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 967-987 Rbl55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR;R1 CREASE BEAM CORRODED AT SCUFF PLATE ATTACH ANGLE STA.967-987 RBL 55 WL 208 ; CORRECTION. SHOULD READ R2 CREASE BEAM . / [01] CREASE BEAM BEEN REPLACED ON N/R 42428/2400/0053  TTG8Q005PUYY; [02] VERIFIED ITEM 1 AUDIT C/W
